# SDR CED2006F00012

- Difficulty date: December 2, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N207CA
- Make and model: Amd FALCON
- Aircraft serial: 153
- Engine: Ge CF700*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 1 ENGINE STALLED.  THE FLIGHT CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THAT THE NR 1 ENGINE HAD ICE FOD.  (K)
